# SDR SWIA201642927

- Difficulty date: November 18, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 35,071 hours, 29,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS CORROSION AT LOWER THRESHOLD JUST FWD OF BS 349.  REMOVED AND REPLACED THE THRESHOLD IAW SRM.
